MAUDE Adverse Event Report: Abbott Medical Kit Implantable Slim Tip Lead, 50cm; DRG IPG

Abbott Medical Kit Implantable Slim Tip Lead, 50cm; DRG IPG
Model Number MN10450-50A
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.As a result, surgical intervention may be undertaken to address the issue.It is unknown which lead is liable.
 
Additional Manufacturer Narrative
Date of event is estimated.Further information was requested but not yet received.The allegation is against 1 of 2 leads; however, it is unknown which lead; therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: kit implantable slim tip lead, 50cm, model: mn10450-50a, udi: (b)(4), batch: ab2375.

Brand Name
Kit Implantable Slim Tip Lead, 50cm
Common Device Name
DRG IPG
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50358570
Report Number1627487-2026-09629
Device Sequence Number6144935
Product Code PMP
UDI-Device Identifier05415067025531
UDI-Public(01)05415067025531(10)AB2375(17)190724
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2019
Device Model NumberMN10450-50A
Device Catalogue NumberMN10450-50A
Device Lot NumberAB2375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DG IPG; DRG LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale